# SDR YENA2023090101022

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CUTOUT OF A/C WASTE SERVICE PANEL (REF TOMX NRC# 00009); CORROSION ON CUTOUT OF WASTE SERVICE PANEL WAS REMOVED AND FOUND TO BE OUT OF LIMITS PER EMB-190 SRM 53-23-60 PAR 4 TABLE 101. CUTOUT AREA OF WASTE SERVICE PANEL WAS REPAIRED PER EMB-190 SRM 53-23-60 REPAIR 51P REF TOMX NRC# 00009 FOR ALL WORK ACCOMPLISHED.
